MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ROTALINK PLUS; CATHETER, CORONARY, ATHERECTOMY

BOSTON SCIENTIFIC CORPORATION ROTALINK PLUS; CATHETER, CORONARY, ATHERECTOMY
Model Number 3241
Medical Device Problem Code Entrapment of Device (1212)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/18/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(6).
 
Event or Problem Description
It was reported that the burr got stuck on rotawire.A 1.75mm rotalink plus and rotawire (extra support) were selected for use.After ablation, the burr was removed.However, it got stuck with the guidewire.The devices were removed from the patient together as one unit, then the procedure was completed with another of the same device.There were no patient complications reported.
 
Additional Manufacturer Narrative
(b)(6).Device evaluated by manufacturer: the device was returned for analysis.The advancer, handshake connections, sheath, coil, burr, and annulus were visually and microscopically examined.Inspection of the device presented no damage or irregularities to the rotablator rotalink plus device.However, the returned rotawire had a severe kink in the proximal end.Functional testing consisted of attempting to remove the rotawire from the rotapro device.The wire was able to be removed, but there was severe resistance due to the kink in the proximal end of the wire.
 
Event or Problem Description

Brand Name
ROTALINK PLUS
Common Device Name
CATHETER, CORONARY, ATHERECTOMY
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key11616185
Report Number2134265-2021-04185
Device Sequence Number2998692
Product Code MCX
UDI-Device Identifier08714729228370
UDI-Public08714729228370
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P900056
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/05/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/19/2022
Device Model Number3241
Device Catalogue Number3241
Device Lot Number0026039842
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/07/2021
Initial Date Received by Manufacturer 03/19/2021
Supplement Date Received by Manufacturer04/16/2021
Initial Report FDA Received Date04/05/2021
Supplement Report FDA Received Date05/05/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1